# SDR QXEA2019052000212

- Difficulty date: May 20, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 18,265 hours, 19,553 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER START UP PROP #2 TOOK 2 MINUTES TO COME OUT OF FEATHER. REMOVED FROM SERVICE. NO EXCEEDANCES OR FAULTS FOR #2 ENGINE OR PROP IN CDS. PERFORMED THE PROPELLER FUNCTIONAL TEST TO UNFEATHER IAW AMM 61-20-00-720-802. FIRST TIME OUT OF UNFEATHER: 23 SECONDS (#2 PROP) SECOND TIME OUT OF UNFEATHER: 18 SECONDS (#2 PROP).  NO FAULTS FOR #2 IN CDS.  NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
